# SDR UPS07650326

- Difficulty date: July 20, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP CLEARING THE RUNWAY FLAP ASSY  MESSAGE DISPLAYED FOR 3-4 SECONDS THEN CLEARED.  REMOVED AND REPLACED NR 1 T/E FLAP POSITION TRANSMITTER IAW MM 27-51-45-2.  OPS CHECK GOOD.
